# SDR DXTA2025093005121

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 72288820
- Part serial: 00746
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FUEL SCAV FAIL-R AMBER CAS MESSAGE ILLUMINATED. THE CHECKLIST WAS RUN AND TURNING ON BOTH FUEL PUMPS PER THE CHECKLIST RESULTED IN THE AMBER MESSAGE BEING EXTINGUISHED.  REMOVED RIGHT LOW LEVEL FUEL SENSING UNIT #2 (SR003) PART NO: 722888-2-0 SERIAL NO: 00746 DUE TO FUEL SCAV FAIL-R AMBER CAS. INSTALLED NEW NETJETS SUPPLIED UNIT PART NO: 722888-2-0 SERIAL NO: 01247 IAW THE CESSNA MODEL 700 M/M CHAPTER 28-40-20. OPERATIONAL AND LEAK CHECKS SATISFACTORY
